AMS eContent Search Results
Matches for: msc=(43A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 101 found      Go to page: 1 2 3 4

[61] John J. F. Fournier and James Stewart. Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. 13 (1985) 1-21. MR 788385.
Abstract, references, and article information   
View Article: PDF

[62] Robert L. Pego. Compactness in $L\sp 2$ and the Fourier transform . Proc. Amer. Math. Soc. 95 (1985) 252-254. MR 801333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Edmond E. Granirer. On some properties of the Banach algebras $A\sb p(G)$ for locally compact groups . Proc. Amer. Math. Soc. 95 (1985) 375-381. MR 806074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Joseph Rosenblatt. Translation-invariant linear forms on $L\sb p(G)$ . Proc. Amer. Math. Soc. 94 (1985) 226-228. MR 784168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] James Stewart and Saleem Watson. Which amalgams are convolution algebras? . Proc. Amer. Math. Soc. 93 (1985) 621-627. MR 776191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] C. W. Onneweer. Multipliers on weighted $L\sb p$-spaces over certain totally disconnected groups . Trans. Amer. Math. Soc. 288 (1985) 347-362. MR 773064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Sadahiro Saeki. Discontinuous translation invariant functionals . Trans. Amer. Math. Soc. 282 (1984) 403-414. MR 728720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] F. Ghahramani. Weighted group algebra as an ideal in its second dual space . Proc. Amer. Math. Soc. 90 (1984) 71-76. MR 722417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Ryszard Szwarc. Convolution operators of weak type $(p,\,p)$ which are not of strong type $(p,\,p)$ . Proc. Amer. Math. Soc. 89 (1983) 184-185. MR 706538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Dale E. Alspach and Alec Matheson. Projections onto translation-invariant subspaces of $L\sb{1}({\bf R})$ . Trans. Amer. Math. Soc. 277 (1983) 815-823. MR 694390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Giancarlo Travaglini. The translation invariant uniform approximation property for compact groups . Proc. Amer. Math. Soc. 86 (1982) 410-412. MR 671205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Robert A. Bekes. A closed infinite-dimensional reflexive left invariant subspace of $L\sb{\infty }(G)$ . Proc. Amer. Math. Soc. 85 (1982) 487-488. MR 656130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] G. Crombez. An elementary proof about the order of the elements in a discrete group . Proc. Amer. Math. Soc. 85 (1982) 59-60. MR 647897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Nilgün Arikan. A simple condition ensuring the Arens regularity of bilinear mappings . Proc. Amer. Math. Soc. 84 (1982) 525-531. MR 643742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Hans G. Feichtinger. A characterization of minimal homogeneous Banach spaces . Proc. Amer. Math. Soc. 81 (1981) 55-61. MR 589135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Robert C. Busby and Harvey A. Smith. Product-convolution operators and mixed-norm spaces . Trans. Amer. Math. Soc. 263 (1981) 309-341. MR 594411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Jan-Olov Strömberg and Alberto Torchinsky. Weights, sharp maximal functions and hardy spaces. Bull. Amer. Math. Soc. 3 (1980) 1053-1056. MR 585189.
Abstract, references, and article information   
View Article: PDF

[78] Rolf Wim Henrichs. On one-sided harmonic analysis . Proc. Amer. Math. Soc. 80 (1980) 627-630. MR 587940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Lynette M. Bloom and Walter R. Bloom. Idempotent multipliers on spaces of continuous functions with $p$-summable Fourier transforms . Proc. Amer. Math. Soc. 79 (1980) 441-444. MR 567988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Anthony To Ming Lau and Kelly McKennon. Isomorphisms of locally compact groups and Banach algebras . Proc. Amer. Math. Soc. 79 (1980) 55-58. MR 560583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Haskell P. Rosenthal. Some recent discoveries in the isomorphic theory of Banach spaces. Bull. Amer. Math. Soc. 84 (1978) 803-831. MR 499730.
Abstract, references, and article information   
View Article: PDF

[82] William R. Emerson. Characterizations of amenable groups . Trans. Amer. Math. Soc. 241 (1978) 183-194. MR 492296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Ernst Kotzmann and Harald Rindler. Segal algebras on non-abelian groups . Trans. Amer. Math. Soc. 237 (1978) 271-281. MR 0487277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Hwai Chiuan Wang. A note on Segal algebras on Euclidean spaces . Proc. Amer. Math. Soc. 72 (1978) 513-518. MR 509245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Anthony To Ming Lau. Closed convex invariant subsets of $L\sb{p}(G)$ . Trans. Amer. Math. Soc. 232 (1977) 131-142. MR 0477604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Nolan R. Wallach. On the Selberg trace formula in the case of compact quotient. Bull. Amer. Math. Soc. 82 (1976) 171-195. MR 0404533.
Abstract, references, and article information   
View Article: PDF

[87] Benjamin B. Wells. Projections from $L\sp{p}(G)$ onto central functions . Proc. Amer. Math. Soc. 59 (1976) 289-290. MR 0425508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Karel de Leeuw. The failure of spectral analysis in $L^p$ for $0 < p < 1$. Bull. Amer. Math. Soc. 82 (1976) 111-114. MR 0390656.
Abstract, references, and article information   
View Article: PDF

[89] Haskell P. Rosenthal. The Banach spaces $C\left( K \right)$ and $L^p \left( \mu \right)^1$. Bull. Amer. Math. Soc. 81 (1975) 763-781. MR 0380381.
Abstract, references, and article information   
View Article: PDF

[90] Walter R. Bloom. A characterisation of Lipschitz classes on $0$-dimensional groups . Proc. Amer. Math. Soc. 53 (1975) 149-154. MR 0383000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 101 found      Go to page: 1 2 3 4